# SDR MKHR2018091300000

- Difficulty date: August 8, 2018
- Submitted: September 13, 2018
- Operation: Air carrier
- Aircraft: N369MH
- Make and model: Hughes 369D
- Aircraft serial: 380287D
- Aircraft time: 14,418 hours, 13,009 cycles
- Engine: Allsn 250C20B
- Engine time: 17,264 hours, 13,017 cycles
- System (JASC): 6420 · Tail Rotor Head
- Part: Bolt
- Part number: 369D16023
- Condition: Sheared
- Location: Tail Rotor
- Part time: 2,712 hours
- Component: Tail Rotor Hub
- Component part number: 369D2170121
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT THE PILOT EXPERIENCED AN EXCESSIVE TAIL ROTOR VIBRATION. THE PILOT THEN EXECUTED A PRECAUTIONARY LANDING. WHEN CREW ARRIVED TO INVESTIGATE THE VIBRATION THE INITIAL DISCOVERED WAS THAT THE OUTBOARD TAIL ROTOR FORK BOLT WAS SHEARED.
